Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. My friend has been diagnosed with multiple sclerosis. He is using drugs as he is prescribed. However, lately some tremor has begun to appear. I wonder if a certain drug for MS can cause tremor. Is this possible? I will really appreciate your opinion considering this. Thank you in advance.

Loading...

Hello, there. It would’ve helped if you had mentioned which drugs your friend has been using. However, MS drugs shouldn’t cause tremor. Tremor can be one of the main symptoms of the disease. I guess your friend has developed it in the meantime. Tremor is very difficult to treat in MS patients. I suggest your friend to talk to his specialist. He must recommend some solution. I hope he’ll manage. Bye!
Reply

Loading...

Hi, guys. I would agree with the previous post. I would rather say that your friend has developed one of the main symptoms in MS. Tremor is involuntary trembling of a certain body part. It is usually related to arms, but others can be affected. Those can be legs, trunk or head. It is treated by various drugs. However, none of these drugs are 100% effective in this. Your friend should discuss this with his neurologist. I hope everything will be all right. Bye!
Reply

Loading...

Hello, everyone. I think that people that have written previous posts have a point. Tremor is one of the main MS symptoms. He can really cause problems for the patients. It is mostly because it cannot be treated efficiently. In many cases, drugs do not help. There is surgery as an option for more serious cases. Deep brain stimulation that is commonly used for people with Parkinson’s disease can also be used for MS tremor. There is even an option of administrating of botulinum toxin. Good luck!
Reply

Loading...